# SDR 98ZZZX1103

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651JM
- Make and model: Cessna 650
- Aircraft serial: 6500241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Current Limiter
- Part number: FL23
- Condition: Failed
- Location: Flaps
- Part time: 2,119 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING NORMAL APPROACH WHEN FLAPS WERE SELECTED FROM SEVEN DEGREE POSITION TO TWENTY DEGREES, FLAPS STARTED DOWN THEN STOPPED.  NO ADVERSE EFFECTS FELT ON THE AIRCRAFT AND NORMAL LANDING MADE.  TOLEDO CITATION SERVICE CENTER HELP WAS REQUESTED AND THEY CAME TO AIRCRAFT.  CHECKED AIRCRAFT AND FOUND DEFECTIVE CURRENT LIMITER.  REPLACED LIMITER WITH NEW AND OPERATIONAL CHECKED FLAP SYSTEM.  AFTER SEVERAL OPERATIONS, RELEASED AIRCRAFT BACK TO SERVICE.  OPERATIONAL FLIGHT CHECK PERFORMED.  FLIGHT TO TOLEDO SHOWED NO ABNORMAL OPERATION.  TC 1,367.
